Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 11, NWS Austin/San Antonio, TX

April 9, 202417 counties in Texas

NWS Austin/San Antonio, TX issued this wind advisory at Apr 9, 2024, 10:26 PM CDT for 17 counties in Texas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2024, 10:26 PM CDT (03:26 UTC)
Expired
Apr 10, 2024, 7:00 PM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3959 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS74 KEWX 100326
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1026 PM CDT Tue Apr 9 2024

TXZ183-202-217-218-228-101130-
/O.NEW.KEWX.WI.Y.0011.240410T0326Z-240411T0000Z/
Val Verde-Kinney-Maverick-Zavala-Dimmit-
Including the cities of Brackettville, Crystal City, Del Rio,
Carrizo Springs, and Eagle Pass
1026 PM CDT Tue Apr 9 2024

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala Counties.

* WHEN...Until 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

29
2 follow-up statements
709 
WWUS74 KEWX 100803
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
303 AM CDT Wed Apr 10 2024

TXZ171-172-184>190-203-204-219-110000-
/O.EXB.KEWX.WI.Y.0011.240410T1800Z-240411T0000Z/
Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco-
Uvalde-Medina-Frio-
Including the cities of Llano, Burnet, Rocksprings, Leakey, 
Kerrville, Bandera, Fredericksburg, Boerne, Blanco, Uvalde, 
Hondo, and Pearsall
303 AM CDT Wed Apr 10 2024

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central Texas.

* WHEN...From 1 PM this afternoon to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ183-202-217-218-228-110000-
/O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/
Val Verde-Kinney-Maverick-Zavala-Dimmit-
Including the cities of Del Rio, Brackettville, Eagle Pass, 
Crystal City, and Carrizo Springs
303 AM CDT Wed Apr 10 2024

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala 
  Counties.

* WHEN...Until 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
399 
WWUS74 KEWX 101928
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
228 PM CDT Wed Apr 10 2024

TXZ171-172-184>190-203-204-219-110000-
/O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/
Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco-
Uvalde-Medina-Frio-
Including the cities of Boerne, Burnet, Leakey, Llano, Bandera,
Kerrville, Uvalde, Fredericksburg, Hondo, Blanco, Pearsall, and
Rocksprings
228 PM CDT Wed Apr 10 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...A portion of south central Texas including the Hill 
  Country and Southern Edwards Plateau.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ183-202-217-218-228-110000-
/O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/
Val Verde-Kinney-Maverick-Zavala-Dimmit-
Including the cities of Del Rio, Crystal City, Brackettville,
Carrizo Springs, and Eagle Pass
228 PM CDT Wed Apr 10 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

BF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 6:35 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Apr 9, 6:35 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
635 PM CDT Tue Apr 9 2024

...New AVIATION...

.UPDATE...
Issued at 444 PM CDT Tue Apr 9 2024

The Tornado Watch for portions of the Hill Country and I-35 corridor
from Hays to Williamson counties has been replaced with a Severe
Thunderstorm Watch. The remainder of the Tornado Watch has been
cancelled. Isolated storms will be possible near and north of the
surface boundary draped from Gillespie east into northern Travis and
southeast Williamson counties. The atmosphere remains very unstable
and uncapped, so any storms that develop in the weakly forced
environment now into the early evening will be capable of quickly
going severe and producing large hail and damaging wind gusts.
Additional storms are expected late evening and overnight as the
surface front catches the dry line to the west and moves east through
the region.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 247 PM CDT Tue Apr 9 2024

As of this writing (around 230 PM), there are a few showers across
the local area especially across the Hill Country. This lull in
shower and storm activity was anticipated based on hires models.
However, it is forecast to be short-lived as storms begin to develop
mid to late afternoon around the Hill Country and areas along and
east of I-35. We remain under a Tornado Watch for areas  along and
east of Highway 281 and to the north of Bexar until 5 PM. New storms
are likely to develop this evening into the overnight hours as a dry-
line line continues to push across the Rio Grande Plains and it gets
picked up by a Pacific front. A second surge of dry and stronger
winds are forecast later tonight into Wednesday.

The atmosphere is prime for storms to rapidly grow and become severe
for the next 12 to 18 hours. The primary threats are large to very
large hail and isolated tornadoes and thunderstorm wind gusts up to
70 MPH. Some of the stronger storms could produce heavy downpours
which could lead to some localized and street flooding. Stay tuned
for any weather updates this evening and the possibility of new
convective watches.

As mentioned above, a dry-line is moving across the Rio Grande with
hot and dry conditions in the wake of it. Northwest winds around 10
to 20 MPH are occurring as of 2 PM with relative humidities ranging
from the teens into the low 20s. With the anticipation of these
conditions to continue through this evening, we upgraded the
Rangeland Fire Danger to  a Red Flag Warning for parts of the
southern Edwards Plateau and Rio Grande Plains through 10 PM.

Back to the severe weather conditions for tonight, the convective
line is expected to push across the I-35 from around 9 PM to 3 AM
(early Wednesday) and from 3 AM to 6 AM across the Coastal Plains.

Wednesday looks to be dry and cooler but also breezy to windy. Fire
weather concerns are expected for the southern Edwards Plateau and
the Rio Grande Plains on Wednesday. A Red Flag Warning could be
issued in future weather packages (this evening or overnight). With
breezy to windy conditions expected for most areas of South Central
Texas on Wednesday, a Wind Advisory is also likely to be issued in
future packages.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 247 PM CDT Tue Apr 9 2024

Calmer weather conditions will set in after an active start to the
week as upper level ridging is expected to build in behind the
eastward departing trough. The ridging will result in a dry pattern
across south-central Texas with warming temperatures through the
weekend. On Thursday and Friday, minimum relative humidities are
forecast to remain in the teens and low 20s across much of the
western half of the CWA. On Thursday this should not be much of an
issue due to surface high pressure keeping winds relatively light
across the area. However, on Friday this surface high will push east
which will bring initially dry and breezy return flow before
moisture begins to work back into the region Friday night into
Saturday. Therefore, near-critical to critical fire weather
conditions seem plausible for Friday afternoon.

Other than it being warm and increasingly humid, there are no
weather concerns over the weekend as a sub-tropical ridge remains in
place over Mexico. Then, on Monday-Tuesday of next week our next
upper level trough will approach from the west. While there is still
plenty of time for this to change, it appears the upper low will
take a northeasterly trajectory out of the Desert Southwest/Four
Corners which would keep much of the forcing and associated
precipitation chances to the north of south-central Texas through
Tuesday at least. For now, we see no reason to deviate from the
blended guidance which gives northern portions of the CWA a 20-30%
chance for some showers and storms late Monday into Tuesday.
Regardless, temperatures look to be well above normal just ahead of
this system with widespread high temperatures in the upper 80s to
upper 90s.

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT Tue Apr 9 2024

Isolated severe TSRAs ongoing early this evening near and north of
AUS. TSRAs are expected to increase in coverage this evening and into
the overnight hours as a cold front moves through the region.
Conditions are favorable for some storms to contain large hail and
very gusty winds. AUS should be at risk for TSRA activity 00Z-04Z
and SAT 03Z-06Z before activity shifts east into the Coastal Plains.
VFR conditions prevail Wednesday behind the cold front, with strong
NW winds 15-25 KT and gusts 25-35 KT possible.

&&

.FIRE WEATHER...
Issued at 247 PM CDT Tue Apr 9 2024

Red Flag Warning is in effect for the southern Edwards Plateau and
Rio Grande Plains through 10 PM due to low relative humidity and
breezy with gusty conditions up to 40 MPH. Another Red Flag Warming
is likely to be issued later tonight for the same areas for
Wednesday as low relative humidity and breezy to windy conditions
remain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              58  74  52  80 /  70  10   0   0
Austin Bergstrom Intl Airport  58  73  50  79 /  70  10   0   0
New Braunfels Muni Airport     57  76  51  82 /  70   0   0   0
Burnet Muni Airport            54  70  49  77 /  50  10   0   0
Del Rio Intl Airport           57  83  53  88 /   0   0   0   0
Georgetown Muni Airport        57  71  50  77 /  70  10   0   0
Hondo Muni Airport             55  79  48  85 /  30   0   0   0
San Marcos Muni Airport        57  75  49  80 /  70  10   0   0
La Grange - Fayette Regional   61  74  50  77 /  80  20   0   0
San Antonio Intl Airport       58  75  50  82 /  50   0   0   0
Stinson Muni Airport           59  78  51  82 /  50   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
&&

Short-Term...17
Long-Term...Gale
Aviation...76
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 19 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
313 AM CDT Tue Apr 9 2024

TXZ171>173-183>194-202>209-217>225-228-100815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
313 AM CDT Tue Apr 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rounds of scattered strong to severe storms will be possible
today and tonight across central and eastern half of South-Central
Texas. All modes of severe weather are possible, including a risk
of isolated tornadoes. However, large to very large hail will
remain the greatest hazard. Locally heavy rainfall with stronger
or training thunderstorms could lead to isolated flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwesterly winds following in the wake of a cold front
on Wednesday could lead to gusts up to 40 mph and a possible Wind
Advisory across portions of South-Central Texas.

Critical fire weather conditions could develop Wednesday afternoon
as well out west due to the combination of strong northwesterly
winds and low humidity pending area rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to utilize social media outlets to report
severe weather.

In the hours before

Special weather statement, Apr 9, 9:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
944 PM CDT Tue Apr 9 2024

TXZ218>220-228-100345-
Frio TX-Atascosa TX-Dimmit TX-Zavala TX-
944 PM CDT Tue Apr 9 2024

...Strong thunderstorms will impact portions of northern Dimmit,
eastern Zavala, Frio and west central Atascosa Counties through 1045
PM CDT...

At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frio Town to near Asherton. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pearsall, Carrizo Springs, Dilley, Big Wells, Batesville, Asherton,
North Pearsall, Moore, Goldfinch, Chula Vista-River Spur, Hilltop,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Loma Vista, Las Vegas, Bluff, Schattel, and Derby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2834 9999 2909 9957 2910 9872 2864 9897
      2864 9939 2830 9940
TIME...MOT...LOC 0244Z 273DEG 24KT 2907 9936 2840 9982

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO
Local storm report, Apr 9, 9:55 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
955 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     Hail             1 N Wyldwood            30.14N 97.47W
04/09/2024  E0.88 Inch       Bastrop            TX   Trained Spotter

            Trained spotter reports nickel sized hail.

&&

emp
Special weather statement, Apr 9, 10:03 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1003 PM CDT Tue Apr 9 2024

TXZ228-100400-
Dimmit TX-
1003 PM CDT Tue Apr 9 2024

...Strong thunderstorms will impact portions of southeastern Dimmit
County through 1100 PM CDT...

At 1002 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Catarina to near Gilson
Groves. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chaparral Wildlife Management Area, Gilson Groves, Catarina, and
Light.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2820 9999 2841 9989 2846 9940 2823 9940
TIME...MOT...LOC 0302Z 272DEG 19KT 2844 9963 2821 9975

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MO
Local storm report, Apr 9, 10:04 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1004 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     Hail             2 W Bastrop             30.11N 97.34W
04/09/2024  E1.00 Inch       Bastrop            TX   Public

            Report from mPING Quarter (1.00 in.).

&&

emp
Local storm report, Apr 9, 10:15 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Hail             3 ESE Guadalupe River S 29.84N 98.46W
04/09/2024  E1.50 Inch       Comal              TX   Trained Spotter

&&

29
Special weather statement, Apr 9, 10:15 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024

TXZ204-205-207-220-100400-
Guadalupe TX-Bexar TX-Atascosa TX-Medina TX-
1015 PM CDT Tue Apr 9 2024

...Strong thunderstorms will impact portions of southeastern Medina,
west central Guadalupe, northwestern Atascosa and Bexar Counties
through 1100 PM CDT...

At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shavano Park to near Devine. Movement was east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Devine, Stinson Municipal Airport, San Antonio Int
Airport, Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Shavano Park, Hollywood Park, Lytle, and McQueeney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2964 9856 2964 9834 2959 9831 2964 9819
      2964 9804 2910 9850 2909 9908
TIME...MOT...LOC 0315Z 268DEG 15KT 2959 9854 2912 9897

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:04 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 9, 7:10 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 9, 7:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson56 min
Apr 9, 7:37 PM CDTSpecial Weather StatementEWXBlanco53 min
Apr 9, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBurnet, Travis, Williamson47 min
Apr 9, 7:43 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis47 min
Apr 9, 7:55 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Apr 9, 8:08 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson52 min
Apr 9, 8:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis51 min
Apr 9, 8:24 PM CDTSpecial Weather StatementEWXBlanco51 min
Apr 9, 8:27 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningEWXBlanco, Caldwell, Comal, Hays, Travis63 min
Apr 9, 8:56 PM CDTSevere Thunderstorm WarningEWXLee, Williamson49 min
Apr 9, 8:57 PM CDTSpecial Weather StatementEWXKendall63 min
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningEWXWilliamson45 min
Apr 9, 9:13 PM CDTSpecial Weather StatementEWXMedina47 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Hays, Kendall29 min
Apr 9, 9:22 PM CDTSpecial Weather StatementEWXBastrop53 min
Apr 9, 9:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson62 min
Apr 9, 9:39 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina, Uvalde66 min
Apr 9, 9:44 PM CDTSpecial Weather StatementEWXDimmit, Frio61 min
Apr 9, 9:46 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala59 min
Apr 9, 10:03 PM CDTSpecial Weather StatementEWXDimmit57 min
Apr 9, 10:15 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 9, 10:18 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Guadalupe, Medina57 min
Apr 9, 10:25 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 9, 10:50 PM CDTSpecial Weather StatementEWXAtascosa, Frio40 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson47 min
Apr 9, 11:04 PM CDTSpecial Weather StatementEWXAtascosa, Frio41 min
Apr 9, 11:13 PM CDTSpecial Weather StatementEWXWilson47 min
Apr 9, 11:17 PM CDTAreal Flood AdvisoryEWXBexar, Guadalupe2 hr
Apr 9, 11:40 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe50 min
Apr 9, 11:45 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 10, 12:22 AM CDTSpecial Weather StatementEWXDeWitt, Karnes53 min
Apr 10, 12:25 AM CDTSpecial Weather StatementEWXCaldwell, Fayette, Gonzales, Lavaca65 min
Apr 10, 1:13 AM CDTSpecial Weather StatementEWXDeWitt47 min
Apr 10, 1:26 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca2 hr
Apr 10, 1:28 AM CDTSpecial Weather StatementEWXFayette47 min
Apr 10, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
Apr 10, 3:00 AM CDTRed Flag WarningEWXDimmit, Kinney, Maverick, Val Verde, Zavala17 hr

Nearby

Wind Advisories in Texas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.